# SDR CKSA97337

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1-12 CHECK INSPECTION, FOUND NR 4 PYLON STA 211 WEB SUPPORT ANGLE CRACKED.  REPAIRED WEB SUPPORT ANGLE IAW B747 SRM 51-40-3, (7075-T6).  C-CHECK WORK CARD NUMBER 7CI4806.  NON-ROUTINE TASK CARD NUMBER 109832.
